# SDR AALA202504211146

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N305UG
- Make and model: Boeing 737-8
- Aircraft serial: 44511
- Aircraft time: 231 hours, 105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND FLIGHT ATTENDANT SEAT, BOTH FLASHLIGHTS BATTERIES LOW. REMOVED AND REPLACED BATTERIES IN BOTH FLASHLIGHTS (AALA202504219996) AND (AALA202504211146). PER AMM 25-64-00.
